Translator Disclaimer
2005 Descent in categories of (co)algebras
Bachuki Mesablishvili
Homology Homotopy Appl. 7(1): 1-8 (2005).

Abstract

The paper is devoted to the investigation of effective descent morphisms in categories of (co)algebras.

Citation

Download Citation

Bachuki Mesablishvili. "Descent in categories of (co)algebras." Homology Homotopy Appl. 7 (1) 1 - 8, 2005.

Information

Published: 2005
First available in Project Euclid: 13 February 2006

zbMATH: 1081.18001
MathSciNet: MR2138347

Subjects:
Primary: 18A20
Secondary: 18A30, 18C15

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.7 • No. 1 • 2005
Back to Top